# SDR AALA202306162145

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,094 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST CHECK TEST FLIGHT THE CREW REPORTED BRAKES PULSING DURING TAXI. MAINTENANCE ACCOMPLISHED BLEEDING OF THE ALTERNATE AND NORMAL BRAKING SYSTEMS PER AMM 32-42-00 AND AMM 32-43-00. A SATISFACTORY TAXI CHECK WAS ACCOMPLISHED PER TSM 32-51-00-810-823-A..
